# SDR DXTA200702268

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 3,227 hours, 2,486 cycles
- Engine: Pwa PW545A
- System (JASC): 4910 · APU Cowling/Containment
- Part: Unknown
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GROUND CONTROLLERS REPORTED SMOKE FROM RT SIDE OF AIRPLANE. UPON APU SHUTDOWN, SMOKE WAS OBSERVED COMING FROM APU INTAKE AND EXHAUST. BOTH RED AND YELLOW APU OIL LIGHTS ILLUMINATED.  APU OIL LEVEL WAS VERIFIED NORMAL PRIOR TO THIS EVENT.  [07-09-07]  REMOVED AND REPLACED APU IAW 560XL MM 49-10-00.
